×

zbMATH — the first resource for mathematics

Saddle points and multiple solutions of differential equations. (English) Zbl 0414.47042

MSC:
47J05 Equations involving nonlinear operators (general)
49M15 Newton-type methods
35J25 Boundary value problems for second-order elliptic equations
37-XX Dynamical systems and ergodic theory
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Amann, H., Mancini, G.: Some applications of monotone operator theory to resonance problems. J. Nonlinear Anal. (to appear) · Zbl 0418.47028
[2] Ambrosetti, A., Prodi, G.: Analisi non Lineare. Pisa: Scuola Normale Superiore de Pisa 1973 · Zbl 0352.47001
[3] Ambrosetti, A., Rabinowitz, P.H.: Dual variational methods in critical point theory and applications. J. Functional Analysis14, 349-381 (1973) · Zbl 0273.49063 · doi:10.1016/0022-1236(73)90051-7
[4] Brezis, H., Nirenberg, L.: Characterizations of the ranges of some nonlinear operators and applications to boundary value problems. Ann. Scuola Norm. Sup. Pisa, Cl. Sci., Ser. IV,5, 225-326 (1978) · Zbl 0386.47035
[5] Brezis, H., Nirenberg, L.: Forced vibrations for a nonlinear wave equation. Comm. Pure Appl. Math.31, 1-30 (1978) · Zbl 0378.35040 · doi:10.1002/cpa.3160310102
[6] Castro, A.: Hammerstein integral equations with indefinite kernel. Internat. J. Math. & Math. Sci.1, 187-201 (1978) · Zbl 0391.45007 · doi:10.1155/S0161171278000228
[7] Castro, A., Lazer, A.C.: Applications of a max-min principle. Rev. Colombiana Mat.10, 141-149 (1976) · Zbl 0356.35073
[8] Castro, A., Lazer, A.C.: Critical point theory and the number of solutions of a nonlinear Dirichlet problem. Preprint · Zbl 0426.35038
[9] Clark, D.C.: A variant of the Lusternik-Schnirelman theory. Indiana Univ. Math. J.22, 65-74 (1972) · Zbl 0228.58006 · doi:10.1512/iumj.1972.22.22008
[10] Coffman, C.V.: A minimum-maximum principle for a class of nonlinear integral equations. J. Analyse Math.22, 391-419 (1969) · Zbl 0179.15601 · doi:10.1007/BF02786802
[11] Deimling, K.: Nichtlineare Gleichungen und Abbildungsgrade. Springer Hochschultext, Berlin-Heidelberg-New York: Springer, 1974 · Zbl 0281.47033
[12] Ekeland, I., Temam, R.: Analyse convexe et problèmes variationels. Paris: Dunod 1974 · Zbl 0281.49001
[13] Kransnosel’skii, M.A.: Topological Methods in the Theory of Nonlinear Integral Equations. Oxford-London-New York: Pergamon Press 1964
[14] Lions, J.-L., Magenes, E.: Non-Homogeneous Boundary Value Problems and Applications, I. Berlin-Heidelerg-New York: Springer 1972 · Zbl 0223.35039
[15] Lovicarova, H.: Periodic solutions of a weakly nonlinear wave equation in one dimension. Czechoslowak Math. J.19, 324-342 (1969) · Zbl 0181.10901
[16] Mancini, G.: Periodic solutions of some semilinear autonomous wave equations. Boll. Un. Mat. Ital. B (5)15, 649-672 (1978) · Zbl 0393.35005
[17] Mawhin, J.: Solutions périodiques d’équations aux derivées partielles hyperbolique non linéaire. Rapport No. 84, Institut math. pure appl. Université Catholique de Louvain, 1976
[18] Rabinowitz, P.H.: Periodic solutions of nonlinear hyperbolic partial differential equations. Comm. Pure Appl. Math.20, 145-205 (1967) · Zbl 0152.10003 · doi:10.1002/cpa.3160200105
[19] Rabinowitz, P.H.: Free vibrations for a semilinear wave equation. Comm. Pure Appl. Math.31, 31-68 (1978) · Zbl 0341.35051 · doi:10.1002/cpa.3160310103
[20] Rabinowitz, P.H.: Periodic solutions of Hamiltonian systems. Comm. Pure Appl. Math.31, 157-184 (1978) · Zbl 0369.70017 · doi:10.1002/cpa.3160310203
[21] Rabinowitz, P.H.: A variational method for finding periodic solutions of differential equations. MRC Report 1854, May 1978 · Zbl 0486.35009
[22] Reed, M., Simon, B.: Methods of Modern Mathematical Physics. IV. Analysis of Operators. New York-London: Academic Press 1978 · Zbl 0401.47001
[23] Rockafellar, R.T.: Monotone operators associated with saddle-functions and minimax problems. In: Nonlinear Functional Analysis. Proceedings of Symposia in Pure MathematicsXVIII, Part 1 (Chikago 1968), pp. 241-250. Providence, Rhode Island: American Mathematical Society 1970
[24] Thews, K.: A reduction method for some nonlinear Dirichlet problems. J. Nonlinear Anal. (to appear) · Zbl 0419.35027
[25] Vainberg, M.M.: Variational Methods for the Study of Nonlinear Operators San Francisco: Holden Day 1964
[26] Yosida, K.: Functional Analysis. Berlin-Göttingen-Heidelberg: Springer 1965 · Zbl 0126.11504
[27] Berger, M.S.: Periodic solutions of second order dynamical systems and isoperimetric variational problems. Amer. J. Math.93, 1-10 (1971) · Zbl 0222.34042 · doi:10.2307/2373443
[28] Clark, D.C.: On periodic solutions of autonomous Hamiltonian systems of ordinary differential equations. Proc. Amer. Math. Soc.39, 579-584 (1973) · Zbl 0243.34067 · doi:10.1090/S0002-9939-1973-0315217-8
[29] Clark, D.C.: Periodic solutions of variational systems of ordinary differential equations. J. Differential Equations28, 354-368 (1978) · Zbl 0369.34019 · doi:10.1016/0022-0396(78)90133-X
[30] Thews, K.: Multiple solutions of elliptic boundary value problems with odd nonlinearities. Math. Z.163, 163-175 (1978) · Zbl 0384.35027 · doi:10.1007/BF01214063
[31] Mawhin, J.: Periodic solutions of nonlinear dispersive wave equations. Rapport 120, Inst. de Math., Université Catholique de Louvain, 1978 · Zbl 0455.35078
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.